MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24673
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vascular Dissection (3160); Embolism/Embolus (4438)
Date of Event 03/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Elegance clinical study.It was reported that an embolism occurred.The subject underwent treatment with the eluvia drug-eluting stent on (b)(6) 2023 as a part of the elegance clinical trial.The target lesion was in the left proximal superficial femoral artery, left mid superficial femoral artery, left distal superficial femoral artery, left proximal popliteal artery extending to left mid popliteal artery with 6.0 mm proximal reference vessel diameter and 5.0 mm distal reference vessel diameter with lesion length of 400 mm and 100% stenosis and was classified as tasc ii d lesion.Prior to target lesion treatment with study device, pre-dilation was performed by using sizes of 5.0 mm x 200 mm and 6.0 mm x 150 mm mustang pta balloons.Treatment of target lesion was performed by placement using study devices of sizes of 6 mm x 120 mm and 6 mm x 60 mm eluvia drug eluting stents.Following post treatment, dilation was performed by using 6 mm x 200 mm mustang pta balloon, and the final residual stenosis was noted to be 0%.On (b)(6) 2023, on the same day of index procedure, during the treatment of target lesion #001, embolism was noted at the left anterior tibial artery due to 6 mm x 200 mm mustang pta balloon.Additionally, on the same day, dissection of grade a was noted in target lesion 001 during the index procedure.In response to the complication, aspiration thrombectomy was performed followed by the placement of bailout stent.Post treatment, the final residual stenosis was noted to be 0%.The complications of embolism and dissection were resolved.On (b)(6) 2023, the subject was discharged from the hospital.
 
Additional Manufacturer Narrative
Patient identifier: (b)(6).Initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
A3: patient age: 82 years old at time of enrollment.A1 - patient identifier: (b)(6).E1: initial reporter phone: (b)(6).
 
Event or Problem Description
Elegance clinical study.It was reported that an embolism occurred.The subject underwent treatment with the eluvia drug-eluting stent on (b)(6) 2023 as a part of the elegance clinical trial.The target lesion was in the left proximal superficial femoral artery, left mid superficial femoral artery, left distal superficial femoral artery, left proximal popliteal artery extending to left mid popliteal artery with 6.0 mm proximal reference vessel diameter and 5.0 mm distal reference vessel diameter with lesion length of 400 mm and 100% stenosis and was classified as tasc ii d lesion.Prior to target lesion treatment with study device, pre-dilation was performed by using sizes of 5.0 mm x 200 mm and 6.0 mm x 150 mm mustang pta balloons.Treatment of target lesion was performed by placement using study devices of sizes of 6 mm x 120 mm and 6 mm x 60 mm eluvia drug eluting stents.Following post treatment, dilation was performed by using 6 mm x 200 mm mustang pta balloon, and the final residual stenosis was noted to be 0%.On (b)(6) 2023, on the same day of index procedure, during the treatment of target lesion #001, embolism was noted at the left anterior tibial artery due to 6 mm x 200 mm mustang pta balloon.Additionally, on the same day, dissection of grade a was noted in target lesion 001 during the index procedure.In response to the complication, aspiration thrombectomy was performed followed by the placement of bailout stent.Post treatment, the final residual stenosis was noted to be 0%.The complications of embolism and dissection were resolved.On (b)(6) 2023, the subject was discharged from the hospital.It was further reported that on (b)(6) 2023, a grade a dissection occurred instead of embolism.The target lesion #001 was in the left proximal popliteal artery extending to left mid popliteal artery with 6.0 mm proximal reference vessel diameter and 5.0 mm distal reference vessel diameter with lesion length of 120 mm and 100% stenosis and was classified as tasc ii d lesion.Prior to target lesion treatment with study device, pre-dilation was performed by using sizes of 5.0 mm x 200 mm and 6.0 mm x 150 mm mustang pta balloons.Treatment of target lesion was performed by placement using study device of size 6 mm x 120 mm eluvia drug eluting stents.Following post treatment, dilation was performed by using 6 mm x 200 mm mustang pta balloon, and the final residual stenosis was noted to be 0%.The target lesion #002 was in the left proximal superficial femoral artery with 6.0 mm proximal reference vessel diameter and 5.0 mm distal reference vessel diameter with lesion length of 60 mm and 100% stenosis and was classified as tasc ii d lesion.

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17246891
Report Number2124215-2023-32170
Device Sequence Number17850279
Product Code LIT
UDI-Device Identifier08714729793380
UDI-Public08714729793380
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24673
Device Catalogue Number24673
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer12/20/2023
Initial Report FDA Received Date07/03/2023
Supplement Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient RaceAsian